Couldn't find what you looking for?

TRY OUR SEARCH!

Good day everyone. Lately I am having some small problems with high blood pressure. It has happened two months ago for the first time, but I never felt any changes at all. But yesterday I couldn't faint. I don't know is this because of the weather that is really heavy or there is some other reason for it. I went to consult my doctor just in case to be sure that everything is OK with me, and he told me that I have high blood pressure (130/90) so he prescribed Felodipine. Today I am using it for the first time and I want to know what are the most common side - effects of it? 

Loading...

Good day there. It has so many side – effects so I will try to remember as much as I can. The more frequent side – effects are headaches and peripheral endema. Those are the most common side – effects and a lot of people are complaining to have them while they are using felodipine. Also, there are some of them such as : bloating, face swelling, lower legs, rapid weight loss, rapid weight gain, body aches, body pain, chills, cough, ear congestion, fever, etc. If you have any of them, please contact your doctor and tell him or her more about your condition. He will find the cure for it.

Reply

Loading...

Hey there. There are common and rare side – effects but I believe that we should mention them all. My dad was using felodipine and he had almost every side – effect that he could get. For example, he had chest pain and he had fast heartbeats. Also, he was dealing with inflammation of skin that was caused by the some allergy. After one month he started to have nose infection, throat infection, sinus infection as well. I don’t even want to mention that he was feeling dizzy all the time, that he had incomplete bowel movements, low energy levels, numbness and tingling as well.

Reply

Loading...

Hi. I was using felodipine for 5 months (I think). In the beginning, I was feeling OK, but after month and a half I started to have this weird rash and redness of my skin. I didn't have a clue what this could be and honestly I didn't pay that much attention on it. But after almost a half of the month, I saw that this rash won't go away. So I have decide to consult my dermatologist. When I went in his office he asked me do I use any kind of medications. When I told him that I am using Felodipine, he told me that this is the main reason why I'm having rash. That is just one of the side - effects.

Reply

Loading...